MAUDE Adverse Event Report: SEASPINE INC. MARINER PEDICALE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM, PRODUCT CODE: NKB

SEASPINE INC. MARINER PEDICALE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM, PRODUCT CODE: NKB
Model Number 41-1000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Radiographs received depicted a disassociated set screw at the left s1 pedicle.No product information or explants have not been received.Dhr review and product investigation cannot be completed, as the device remains in-situ.No revision date is planned as the doctor elects to continue to monitor.It was reported the patient sustained a fall.The patient's anatomical condition and its affects on the stability of the construct are unknown contributing factors.Review of labeling notes.Labeling, warnings and precautions: bending, disassembly or fracture of implant and components.Loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration or pain.Postoperative fracture due to trauma, defects or poor bone stock.Postoperative warnings: the patient should be advised that implants may bend, break or loosen despite restriction in activity.The root cause is unknown, but the patient's fall may have caused or contributed to the event.
 
Event or Problem Description
Follow-up exam ct scans showed the left set screw loose and detached at s1.Patient is asymptomatic.Patient admittedly sustained a fall prior to this event.Surgeon has elected to monitor patient.

Brand Name
MARINER PEDICALE SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM, PRODUCT CODE: NKB
Manufacturer (Section D)
SEASPINE INC.
5770 armada drive
carlsbad CA 92008
MDR Report Key7107067
Report Number3012120772-2017-00016
Device Sequence Number16613031
Product Code NKB
UDI-Device Identifier10889981065065
UDI-Public10889981065065
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160902
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number41-1000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2017
Initial Report FDA Received Date12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR